Doctors Lounge - Cardiology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Valvular Heart Diseases
Question: after heart surgery
|patchadams2010 - Wed Dec 31, 2008 7:58 pm||
I am 50yrs old and 2 yrs ago I had valve replacement and single bypass. 2 days after surgery my temporary pacemaker misfired and flat lined me since that time my memory is not the same. Recently my arms have been very sore and am wondering if this has anything to do with my heart.
|John Kenyon, CNA - Thu Jan 01, 2009 9:37 pm||
Hi there -
While the arm soreness is probably not related to anything that's happened with your heart or pacer, it would help to know: are your arms sore to the touch (to manual pressure), as muscle soreness? Do they hurt when moved certain ways? Or are you having pain in your arms which you describe as soreness? If either of the first two questions can be answered "yes", it's not related to your heart or surgery, but if you take a statin drug (Zocor, Lipitor, etc.) it could be related to that. Please let me know if any of this is correct. I think you're probably OK, but please follow up with us here. Best of luck to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.